MathSciNet Relay Station
MathSciNet bibliographic data
MR1643855 (99h:11071) 11G35 (14G25)
Swinnerton-Dyer, Peter Brauer-Manin obstructions on some Del Pezzo surfaces. Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 2, 193–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement